# SDR ASMF200605011

- Difficulty date: May 20, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 45,934 hours, 27,003 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING LEFT ENGINE START THE TEMPERATURE REACHED 510 DEGREES CELSIUS.  DURING MAINTENANCE REVISION, FUEL WAS IN ENGINE CHAMBER NR 1.  OVER TEMPERATURE INSPECTION WAS PERFORMED IAW MM 72-00-00, AND ENGINE STARTED CORRECTLY AT 370 DEGREES CELSIUS.
